ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2003 , Volume 9 , Issue 3

Select all articles

Export/Reference:

Chaotic behaviour of one-dimensional horseshoes
Maria João Costa
2003, 9(3): 505-548 doi: 10.3934/dcds.2003.9.505 +[Abstract](757) +[PDF](438.7KB)
A twisted tensor product on symbolic dynamical systems and the Ashley's problem
H. M. Hastings, S. Silberger, M. T. Weiss and Y. Wu
2003, 9(3): 549-558 doi: 10.3934/dcds.2003.9.549 +[Abstract](887) +[PDF](224.7KB)
Evolution Galerkin schemes applied to two-dimensional Riemann problems for the wave equation system
Jiequan Li, Mária Lukáčová - MedviĎová and Gerald Warnecke
2003, 9(3): 559-576 doi: 10.3934/dcds.2003.9.559 +[Abstract](882) +[PDF](711.7KB)
Oscillatory blow-up in nonlinear second order ODE's: The critical case
Mikhaël Balabane, Mustapha Jazar and Philippe Souplet
2003, 9(3): 577-584 doi: 10.3934/dcds.2003.9.577 +[Abstract](1019) +[PDF](142.3KB)
Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing
Karsten Matthies
2003, 9(3): 585-602 doi: 10.3934/dcds.2003.9.585 +[Abstract](943) +[PDF](203.5KB)
Closed orbits of Hamiltonian systems on non-compact prescribed energy surfaces
Morched Boughariou
2003, 9(3): 603-616 doi: 10.3934/dcds.2003.9.603 +[Abstract](881) +[PDF](175.8KB)
Rotation sets for unimodal maps of the interval
Christopher Cleveland
2003, 9(3): 617-632 doi: 10.3934/dcds.2003.9.617 +[Abstract](891) +[PDF](198.9KB)
Analysis of a linear fluid-structure interaction problem
Qiang Du, M. D. Gunzburger, L. S. Hou and J. Lee
2003, 9(3): 633-650 doi: 10.3934/dcds.2003.9.633 +[Abstract](1214) +[PDF](206.7KB)
Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations
Kosuke Ono
2003, 9(3): 651-662 doi: 10.3934/dcds.2003.9.651 +[Abstract](1214) +[PDF](167.1KB)
Decay of the polarization field in a Maxwell Bloch system
Frank Jochmann
2003, 9(3): 663-676 doi: 10.3934/dcds.2003.9.663 +[Abstract](949) +[PDF](190.4KB)
On the Yakubovich frequency theorem for linear non-autonomous control processes
Roberta Fabbri, Russell Johnson and Carmen Núñez
2003, 9(3): 677-704 doi: 10.3934/dcds.2003.9.677 +[Abstract](854) +[PDF](301.7KB)
Well-posedness results for phase field systems with memory effects in the order parameter dynamics
S. Gatti and Elena Sartori
2003, 9(3): 705-726 doi: 10.3934/dcds.2003.9.705 +[Abstract](1027) +[PDF](230.4KB)
Attractors for nonautonomous and random dynamical systems perturbed by impulses
Björn Schmalfuss
2003, 9(3): 727-744 doi: 10.3934/dcds.2003.9.727 +[Abstract](1269) +[PDF](211.4KB)
A note on limit laws for minimal Cantor systems with infinite periodic spectrum
Fabien Durand and Alejandro Maass
2003, 9(3): 745-750 doi: 10.3934/dcds.2003.9.745 +[Abstract](916) +[PDF](129.6KB)
Periodic solutions of the second order differential equations with asymmetric nonlinearities depending on the derivatives
Zaihong Wang
2003, 9(3): 751-770 doi: 10.3934/dcds.2003.9.751 +[Abstract](1009) +[PDF](217.6KB)
On the problem of positive predecessor density in $3n+1$ dynamics
Günther J. Wirsching
2003, 9(3): 771-787 doi: 10.3934/dcds.2003.9.771 +[Abstract](974) +[PDF](212.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]